MathSciNet Relay Station
MathSciNet bibliographic data
MR1681116 49M25 (49K15 65K10 65L05)
Dontchev, A. L.; Hager, William W. The Euler approximation in state constrained optimal control. Math. Comp. 70 (2001), no. 233, 173–203.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement